# SDR SWAA100454

- Difficulty date: January 25, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 47,679 hours, 39,362 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312A
- Part serial: PA8202
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING NR 5 SLAT I/B END UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED NR 5 SLAT PER MM.
